# SDR 98ZZZX3818

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N702M
- Make and model: Swrngn SA227AC
- Aircraft serial: AC702
- System (JASC): 2150 · Cabin Cooling System
- Part: Belt
- Condition: Broken
- Location: Compressor
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HOT/HRO - FLT 1217 - AIRCRAFT WAS RELEASED FOR TAKEOFF FROM HOT TO HRO.  WHILE IN CLIMB TO HRO, THE CREW HEARD A LOUD BANG FROM THE FRONT OF THE AIRCRAFT.  THERE WERE NO INDICATIONS OF ANY PROBLEMS AND ALL SYSTEMS CHECKED GOOD.  THE FLIGHT CREW CONTACTED MAINTENANCE CONTROL WHO INSTRUCTED THEM TO RETURN TO HOT IN ORDER FOR MAINTENANCE TO INSPECT THE AIRCRAFT.  MAINTENANCE INSPECTED THE ACFT AND FOUND THE SUPPLEMENTAL AC COMPRESSOR BELT HAD BROKEN.  THE SUPPLEMENTAL AC WAS MEL'D.  THE AIRCRAFT WAS RETURNED TO REVENUE SERVICE.  (X)
